MathSciNet Relay Station
MathSciNet bibliographic data
MR383413 (52 #4294) 57A10
Montesinos, José M. Corrigendum to: "$3$-variétés qui ne sont pas des revêtements cycliques ramifiés sur $S\sp{3}$'' (Proc. Amer. Math. Soc. 47 (1975), 495–500). (French) Proc. Amer. Math. Soc. 53 (1975), no. 2, 541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement